Jump to content

katejude

Members
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About katejude

  • Rank
    Newbie
  1. Not that it matters but this Michigan group...anyone of you have adrenal problems too? kate
  2. I am new to the board and a RN too!!!! What is up with nurses getting POTS????? I am serious! I blame it more on AI but I know another RN with POTS and secondary AI like me. Katejude
  3. I think there is some definite validity to your point. Its catch up all morning. Kind of like my HC.
  4. Adrenals are steroid and hormones. ACTH is a hormone that increases with primary disease. That will cause hyperpigmentation.
  5. Thanks everyone. I am getting the stockings. Yes I have seen three cardiologist. No way will I try a beta blocker. My BP is too low from the AI and to drop it more would make me sick. I use to be a cardiac rehab RN....now I am a rehab job. I was on BB when I was in the initial phase of hyperthryoidism when this all started and it made me sick. I actually took the info from this website and my PCP agreed BB would aggravate my BP's. SSRI's....Nope. xanax...I think if I took on a more regular basis maybe would snap my ans under control. It works for me and I dont have any adverse side effe
  6. HI- I am new. I have dysautonomia. I also have adrenal insufficiency. I truly believe had my adrenal insufficiency had been diagnosed and treated "sooner" I would not have ended up with the dysautonomia. My first adrenal crisis flared up my ANS. My hydrocortisone and florinef helps but still I stand and go from 60 bpm to 100-120 making a piece of toast. It doesnt come down either. MY blood pressure will stay around 90/60 then start dropping if I continue to stand. My legs turn bluish/purple and will get white patches. This part of the disease is terrible. I use to be an avid exerciser
  7. I am new to the board. I have dysautonomia. I ALSO have adrenal insufficiency. hyperpigmentation could be a sign of increasing acth levels or AI. I would explore that with your doctor. My AI is a cause of my dysautonomia.
×
×
  • Create New...